# SDR SABA00045

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N962A
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- Aircraft time: 13,137 hours, 19,265 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT 962 ON FLIGHT 5048 FROM HKY TO CLT.  WHEN THE LANDING GEAR WAS EXTENDED FOR LANDING AT CLT THE NOSE LANDING GEAR DOWN AND LOCKED INDICATION DID NOT ILLUMINATE.  AIRCRAFT ABORTED THE APPROACH AND DID A FLY-BY OF THE TOWER.  THE TOWER SAID THAT THE GEAR LOOKED DOWN AND LOCKED.     AN INFLIGHT EMERGENCY WAS NOT DECLARED BY THE CREW, BUT AIRPORT EMERGENCY VEHICLES WERE DISPATCHED.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE NOSE GEAR DOWN-LOCK INDICATION BULBS BURNED OUT.  BULBS WERE REMOVED AND REPLACED.  OPS CHECK WAS GOOD.
